CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
On Some Generalized Rapoport-Zink Spaces 期刊论文
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 2020, 卷号: 72, 期号: 5, 页码: 1111-1187
Authors:  Shen, Xu
Favorite  |  View/Download:43/0  |  Submit date:2021/01/14
Rapoport-Zink space  shtuka  Shimura variety  K3 surface  
Inverse electromagnetic obstacle scattering problems with multi-frequency sparse backscattering far field data 期刊论文
Inverse Problems, 2020, 卷号: 36, 期号: 10
Authors:  Arens,Tilo;  Ji,Xia;  Liu,Xiaodong
Favorite  |  View/Download:51/0  |  Submit date:2021/01/14
electromagnetic obstacle scattering  sparse backscattering data  uniqueness  direct sampling methods  
On the cycles of components of disconnected Julia sets 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 33
Authors:  Cui, Guizhen;  Peng, Wenjuan
Favorite  |  View/Download:88/0  |  Submit date:2020/11/18
Topology of tensor ranks 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 367, 页码: 46
Authors:  Comon, Pierre;  Lim, Lek-Heng;  Qi, Yang;  Ye, Ke
Favorite  |  View/Download:61/0  |  Submit date:2020/05/24
Border rank  Symmetric rank  Multilinear rank  Path-connectedness  Homotopy groups  Bott periodicity  
Connected components of closed affine Deligne-Lusztig varieties for Res(E/F)GL(n) 期刊论文
JOURNAL OF ALGEBRA, 2020, 卷号: 546, 页码: 1-26
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:59/0  |  Submit date:2020/05/24
Affine Deligne-Lusztig varieties  Connected components  
Connected components of closed affine Deligne-Lusztig varieties 期刊论文
MATHEMATISCHE ANNALEN, 2019, 卷号: 375, 期号: 3-4, 页码: 1355-1392
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:60/0  |  Submit date:2020/05/24
20G25  14G35  
Reliability assessment for load-sharing systems with exponential components using statistical expansion as a correction 期刊论文
APPLIED STOCHASTIC MODELS IN BUSINESS AND INDUSTRY, 2019, 卷号: 35, 期号: 4, 页码: 998-1010
Authors:  Xu, Jianyu;  Xie, Min;  Hu, Qingpei
Favorite  |  View/Download:88/0  |  Submit date:2020/01/10
exponential distribution  load-sharing system  system reliability assessment  WCF asymptotic expansion  
Global Structure and Regularity of Solutions to the Eikonal Equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 1073-1112
Authors:  Li, Tian-Hong;  Wang, JingHua;  Wen, HaiRui
Favorite  |  View/Download:66/0  |  Submit date:2020/01/10
CONNECTED COMPONENTS OF CLOSED AFFINE DELIGNE-LUSZTIG VARIETIES IN AFFINE GRASSMANNIANS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 5, 页码: 1357-1397
Authors:  Nie, Sian
Favorite  |  View/Download:77/0  |  Submit date:2018/11/16
FINITE-LEVEL QUANTIZED SYNCHRONIZATION OF DISCRETE-TIME LINEAR MULTIAGENT SYSTEMS WITH SWITCHING TOPOLOGIES 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2017, 卷号: 55, 期号: 1, 页码: 275-299
Authors:  Meng, Yang;  Li, Tao;  Zhang, Ji-Feng
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
synchronization  linear multiagent system  quantized observer  switching topology flow